MathSciNet Relay Station
MathSciNet bibliographic data
MR1195919 34A60 (04A72 49J24)
Colombo, Giovanni; Křivan, Vlastimil Fuzzy differential inclusions and nonprobabilistic likelihood. Dynam. Systems Appl. 1 (1992), no. 4, 419–439.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement